# SDR ASAA0852641

- Difficulty date: February 22, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 3,840 hours, 1,183 cycles
- System (JASC): 2310 · HF Communications System
- Part: Audio Panel
- Part number: 5145164
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S HF 2 MIC SELECTOR.  REPLACED F/O'S AUDIO CONTROL PANEL PER AMM 23 51 02.
